# SDR SWAA010477

- Difficulty date: February 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 18,508 hours, 16,346 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10482
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT KRUEGER FLAP WOULD NOT RETRACT.  REMOVED AND REPLACED RT KRUEGER FLAP ACTUATOR.  OPS CK GOOD PER MM.
